# SDR DALA2019102206088

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 84,544 hours, 38,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 20-23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y 189 BTW FR20 TO FR23 AT FWD GALLEY AREA, REPLACED FLOOR BEAM -Y189 BTW FR.20 TO R.23 AT FWD GALLEY AREA AS PER A320 SRM 51-42-11 AND DRAWING #53112834 ISSUE "D" RELEASE DATE 24-DEC-96 AND SRM 51-72-11
